.I also started Enbrel 50mg weekly injections a month into the Prednisone shots. I have 15 more days on the 5mg then I'm suppose to quit. Its this to fast to taper? I go in for blood work a month after I stop the predisone. I'm afraid its to fast of a taper
marti545; No really seems pretty normal, But we are all different if you do have some problems just talk with your doctor. And make sure you always tell the doctors what medications you are on. Anyway, this is pretty normal for the prednisone if you feel like it the last week of the prednisone you could take one every other day. But check with your doctor. It's people on much higher doses and longer periods of times. But you may not even notice because you're starting the Embrel injections that have done very well for most people. But it's also a good idea to get off the prednisone as soon as you can But don't worry if you have to take it from time to time remember it does cause photosensitivity and use a sunscreen when your outdoors
Marit; I am so sorry I see now you already said you have started the Embrel stupid me get confusing but where are you today on your prednisone dose prior to the Increase the doctor said to do yesterday. But unless she keeps you on that higher dose for a while you should be able to drop back to where you were and be fine.But if she keeps you on it at that dose have her write you a tapering dose. I know it gets old but your doing fine.and I understand the fear of prednisone but when you need it you need it. hope you have a good weekend.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Feb 2013 • 5 answers
Posted 3 Apr 2013 • 2 answers
Posted 23 May 2014 • 2 answers
Posted 23 Mar 2017 • 0 answers
Posted 31 Dec 2017 • 1 answer